Does any one experience more pain on the day and the next ….after taking the weekly dose age?
I am keeping a journal and this happens after I take my weekly dose….and then two days later …I am back to the normal level of pain. Today was the dosage day….and I am HURTING!!!!
I am OFF that one YUCK ! I gained so much weight, and the side effects suck :( I had loose BMs and very tired . It didn't help much. I am on one where you take it once a month
Take your journal to the doctor and find another medication
Best of luck and take care
I took the generic Fosamax for 17 weeks. Started having moderately severe pain at week 12. Then really severe pain at week 13. Dr gave permission to stop the Fosamax at week 17. Waiting to see what comes next.
Thank you….I will see if I can get that instead…. This isn’t any fun!
@A MyOsteoTeam Member hello to you from the Sunshine Coast In Australia.
Yes I had increased pain and especially stomach discomfort from Alendronate (Fosamax Plus) and it got so severe I told the Doctor and he put me on Prolia injections every 6 months and it has helped somewhat!
Hugs from Judyxx
Springtime here in the Southern Hemisphere and I have enjoyed the Hippiastrum flowering bulbs in my garden
We never share your personal information with anyone.